| Model Number |
QLV1 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation confirmed intermittent connectivity issues with level sensor assembly.It was determined that the unit was beyond repair and was disposed of to prevent further use and potential risk to the patient.
Event or Problem Description
User reported that the safe level sensor was not responding to fluid within the reservoir.There was no patient harm; however, spectrum medical considers incorrect measurements from the level sensor to be reportable.